# SDR RAIA970201

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 971
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Left Engine
- Part time: 10,407 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PSP - FLT 4779 - LEFT FUEL LOW PRESSURE CAPTION ILLUMINATED.  MAINTENANCE REPLACED THE BYPASS VALVE.  (M)
